# SDR DXTA2018060501036

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 11,580 hours, 9,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 10K,  PAX NOTIFIED CREW OF A SMOKE ODOR IN THE CABIN. CREW CONFIRMED AND FO WENT BACK TO CHECK WHILE CAPTAIN SHUT DOWN APU. ODOR IMMEDIATELY DISSIPATED.  GROUND VISUAL CHECK REVEALED NO EVIDENCE OF A PROBLEM.  PERFORMED BOROSCOPE APU INLET INSPECTION FOR SIGNS OF OIL, NO EVIDENCE OF OIL FOUND. REMOVED WATER PEPARATOR AND FOUND EVIDENCE OF SMALL PARTICALS OF RED RTV,  INSTALLED THE WATER SEPARATOR, AND NEW CONDENSER BAG. PERFORMED ENVIROMENTAL CONTROL SYSTEM DUCT BURN OUT.  PERFORMED OPS ON DIFFERENT TEMPS SETTINGS NO ODOR OF BURNING OR OIL NOTICED.  ALL CHECKED GOOD IAW 21-21-00
